# SDR 2007UALA01541

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 41,002 hours, 25,670 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL VIBRATES DURING LANDING AND TAXI.   [06-14-07]   FOUND PLAY IN STEERING ACTUATOR CONNECTING RODS ATTACH POINT BUSHINGS.   REPLACED LEFT AND RIGHT NLG STEERING ACTUATOR ROD ENDS, ATTACHING BOLTS AND BUSHINGS.
